# SDR SWAA2017050913632

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 42,282 hours, 24,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN LIGHT LENS & BASE BROKEN.  R&R LIGHT ASSEMBLY PER SIP.
